# SDR SWIA202163067

- Difficulty date: October 14, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON STR24L FROM FS517.00-FS535.00.     (C-CHECK RO 12/07/2021)    REMOVED AND INSTALLED NEW SERVICEABLE STR24L FROM FS517.00-FS535.00. REF DWG SH670-33200 REV G. AND CRJ 700 SRM 51-42-06-001-001-A01 REV 38 DATED JUL 25 2020. COMPLIED WITH FORM M-337 AND SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
